RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 93(135), Number 1, Pages 3–17 (Mi msb2952)  

This article is cited in 7 scientific papers (total in 9 papers)

Holomorphic functions with positive imaginary part in the future tube

V. S. Vladimirov


Abstract: Integral representations are established for holomorphic functions in the tubular domain $\tau^+=\mathbf R^4+iV^+$ over the future light cone $V^+$ (i.e. the future tube) of the space of four complex variables. First one gives a description and the corresponding integral representation of holomorphic functions with positive imaginary part in the “generalized unit disk” $ww^*<I$, where $w$ are $2\times2$ complex matrices.
Bibliography: 11 titles.

Full text: PDF file (1059 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 22:1, 1–16

Bibliographic databases:

UDC: 517.535.4
MSC: Primary 32A07, 32A25; Secondary 30A76
Received: 14.06.1973

Citation: V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube”, Mat. Sb. (N.S.), 93(135):1 (1974), 3–17; Math. USSR-Sb., 22:1 (1974), 1–16

Citation in format AMSBIB
\Bibitem{Vla74}
\by V.~S.~Vladimirov
\paper Holomorphic functions with positive imaginary part in the future tube
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 93(135)
\issue 1
\pages 3--17
\mathnet{http://mi.mathnet.ru/msb2952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=338426}
\zmath{https://zbmath.org/?q=an:0291.32003}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 22
\issue 1
\pages 1--16
\crossref{https://doi.org/10.1070/SM1974v022n01ABEH002163}


Linking options:
  • http://mi.mathnet.ru/eng/msb2952
  • http://mi.mathnet.ru/eng/msb/v135/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. II”, Math. USSR-Sb., 23:4 (1974), 467–482  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. III”, Math. USSR-Sb., 27:2 (1975), 263–268  mathnet  crossref  mathscinet  zmath
    3. L. A. Aizenberg, Sh. A. Dautov, “Holomorphic functions of several complex variables with nonnegative real part. Traces of holomorphic and pluriharmonic functions on the Shilov boundary”, Math. USSR-Sb., 28:3 (1976), 301–313  mathnet  crossref  mathscinet  zmath  isi
    4. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. IV”, Math. USSR-Sb., 33:3 (1977), 301–325  mathnet  crossref  mathscinet  zmath  isi
    5. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. I. Ya. Aref'eva, I. V. Volovich, “Manifolds of constant negative curvature as vacuum solutions in Kaluza–Klein and superstring theories”, Theoret. and Math. Phys., 64:2 (1985), 866–871  mathnet  crossref  mathscinet  zmath  isi
    7. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    8. Bavrin I., “Sharp Estimates in Classes of Schur and Caratheodory Functions”, Dokl. Math., 70:3 (2004), 908–910  isi
    9. Bavrin I.I., “Sharp estimates in the classes of Schur, Carathéodory, and Borel functions”, Dokl. Math., 79:3 (2009), 418–420  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:229
    Full text:60
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019